# SDR DHL9672131C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FRAME CRACKED IN AFT BAGGAGE COMP AT STA 970 STR 26 LT.  STOP DRILLED CRACK, FABRICATED FRAME REPAIR 1 BY 4 BY 15, FILLER 1 BY 1 BY 15 PER SRM 51-10-1.
